# SDR COMA0060373

- Difficulty date: April 24, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 11,591 hours, 11,395 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transponder
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 TRANSPONDER FAILED.  DEFERRED THE NR 2 TRANSPONDER PER MEL.
